# SDR DL767990482

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Missing
- Location: Lt Slide
- Component: 101656305
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

PASSING 12,000 FT, FLT ATTENDANT REPORTED LOUD NOISE.  ALSO, HAD LT SLIDE DOOR EICAS MSG AND OVERHEAD DISCREET EMER DOORS.  SLIDE HAD DEPARTED A/C WITH FAILURE OF DOOR.  REPLACED DOOR SLIDE AND DAMAGED PANELS.
